See Alike in...

Alike App

Browser

merk

130d

I have chronic foot pain related to hEds. I'm also stuck on medication that causes weight gain due to severe withdrawal symptoms. Has anyone successfully lost weight in these types of medications or found a way to ease hEds related foot pain.

    • mort1994

      108d

      Im on weightgain meds. I'm in the keto diet. I dont lose weight i just maintain the same weight. Seems to be the only thing i have found that stops me gaining more weight.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user suggested trying a high protein and high fiber diet to prevent weight gain on new medications, as it can help keep you feeling full. They also recommended an anti-inflammatory diet for pain relief and drinking turmeric tea as a natural alternative to Tylenol or ibuprofen. Another user mentioned that exercise helped them the most with their fibromyalgia, suggesting starting with an easy sport program and gradually increasing the level of intensity. Lastly, one user recommended visiting a physical therapist for advice on sports that can both strengthen your body and help with weight loss, and seeing a nutritionist to build a healthy menu.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion